# SDR CALA2021102601976

- Difficulty date: October 26, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 74,648 hours, 17,897 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33206
- Condition: None
- Location: Bs260str18l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK: EXISTING MAJOR REPAIR INSTALLED AT BS620 STRINGER 18L NOT LISTED FOR INSP FROM AIRCRAFT RECORDS REVIEW. REPAIR IS INSTALLED ADJACENT AND BELOW MAJOR REPAIR BETWEEN BS620-640 AND BETWEEN STRINGERS 16L-17L. REPAIR IS NOTED IN ECRA 5330-05371. T RANSCRIBED FROM HAECO GSO NRC# 9284863. REMOVED OLD DOUBLER IAW B757-200 SRM 51-40-02. ACCOMPLISHED FABR ICATION AND INSTALLATION OF NEW DOUBLER IAW B757-200 SRM 53-00-0 1 REPAIR 29.  REF HAECO GSO MECH V932593 QC416
